# SDR SWAA2025091713349

- Difficulty date: September 10, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N1810U
- Make and model: Boeing 737-8
- Aircraft serial: 60187
- Aircraft time: 8,880 hours, 4,451 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF HAS FIBERS THAT PEELED UP ON UPPER SURFACE.   INSTALLED CABIN FLOOR 241DF PER AMM 53-21-00.
